# SDR DALA1515009229

- Difficulty date: August 16, 2011
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,415 hours, 21,787 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support Fitting
- Condition: Not Reported
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON AFT SUPPORT FITTING UPPER FASTENERS REPAIRED IAW AA 5440-01069.
